Alexandr Valyuzhenich - On permutation complexity of fixed points of some uniform binary morphisms

dmtcs:2096 - Discrete Mathematics & Theoretical Computer Science, July 29, 2014, Vol. 16 no. 3 - https://doi.org/10.46298/dmtcs.2096
On permutation complexity of fixed points of some uniform binary morphisms

Authors: Alexandr Valyuzhenich

We study properties of infinite permutations generated by fixed points of some uniform binary morphisms, and find the formula for their complexity.


Volume: Vol. 16 no. 3
Section: Combinatorics
Published on: July 29, 2014
Submitted on: September 12, 2012
Keywords: Infinite permutation,Factor complexity,Morphism,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Consultation statistics

This page has been seen 113 times.
This article's PDF has been downloaded 178 times.